# SDR SWAA2016041150734

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 10,993 hours, 4,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMER LIGHT COVER MISSING AT ROW 21.  INSTALLED COVER IAW MM.
